Journal Article

Bubbly Liquidity

Emmanuel Farhi and Jean Tirole

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 79, issue 2, pages 678-706
Published in print April 2012 | ISSN: 0034-6527
Published online November 2011 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1093/restud/rdr039
Bubbly Liquidity

More Like This

Show all results sharing these subjects:

  • Macroeconomics: Consumption, Saving, Production, Employment, and Investment
  • Money and Interest Rates

GO

Show Summary Details

Preview

This paper analyses the possibility and the consequences of rational bubbles in a dynamic economy where financially constrained firms demand and supply liquidity. Bubbles are more likely to emerge, the scarcer the supply of outside liquidity and the more limited the pledgeability of corporate income; they crowd investment in (out) when liquidity is abundant (scarce). We analyse extensions with firm heterogeneity and stochastic bubbles.

Keywords: Liquidity; Bubbles; E20; E44

Journal Article.  13352 words.  Illustrated.

Subjects: Macroeconomics: Consumption, Saving, Production, Employment, and Investment ; Money and Interest Rates

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.